I haven't slept enough in the past two days. I feel drowsy and uncomfortable in my head. It's also a buzzing feeling in my ears. I feel like I'm going to faint. I took medicine before I had anxiety disorder. Now I've stopped taking medicine for some time
Your situation may be related to the fact that you don't take enough drugs for the full treatment. You should go to the hospital for examination or contact your attending doctor for further treatment. During the treatment, you must take enough drugs for the full treatment. You must summarize or reduce the use of drugs under the guidance of the doctor. Never take drugs without permission, stop drugs, or reduce the use of drugs
I can't sleep in the past two days. I feel drowsy and uncomfortable in my head. I feel buzzing. My ears have the feeling of tinnitus. I used to have anxiety disorder. Drug treatment and psychological counseling can be considered. At ordinary times, we should adjust our mentality, don't think nonsense and distract ourselves.
From the situation you described, you feel dizzy, uncomfortable in your head and tinnitus in your ears. It is generally considered that this situation may be related to your physical symptoms caused by poor rest or anxiety disorder recently.
It is suggested that you adjust your mind, relax, maintain emotional stability, avoid the stimulation of adverse factors, ensure adequate sleep, avoid staying up late, and go to the neurology department of a regular hospital for further examination in time to eliminate organic diseases.